# SDR YENA201905090270

- Difficulty date: May 9, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 33,225 hours, 21,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 10016571
- Part serial: 0253
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 15,082 hours, 10,260 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION (ADDING A 0 TO THE UNIQUE CONTROL #): FLT 395, HPN-MCO. ON TAKEOFF, GOT EXTREMELY STRONG DIRTY SOCK SMELL IN COCKPIT. INFLIGHT SAID NO SMELL IN BACK. SMELL DISSIPATED AFTER ABOUT 5-7 MINUTES. SEE PREVIOUS 4 WRITEUPS. ( AIR CONDITIONING PACKS - SINGLE ); R & R PACK #1 CONDENSER / HEATER IAW AMM 21-51-06. RAN PACKS FOR 20 MIN, NO ODOR NOTED, OPS CHK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME. MX4 UPDATED, PLACARD REMOVED, MCC NOTIFIED.
